# SDR ABXA050250

- Difficulty date: October 4, 2005
- Submitted: October 21, 2005
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- Aircraft time: 57,904 hours, 54,036 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 99234349
- Condition: Corroded
- Location: Bs 626
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF BULGING AND DISHED RIVETS - FS 626 AT LONGERON 26 LEFT.  EXFOLIATED DOUBLER ON THE INSIDE, ABOVE HAT CHANNEL.  REPAIRED AREA IAW REA D953-52507.
